Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate again.. SLS

Posted by ed_uk on December 10, 2004, at 9:20:52

In reply to Re: Parnate again.., posted by SLS on December 10, 2004, at 8:30:54

Hi Scott,

I don't know of any way to determine what dose would be too high apart from trial and error. As far as I know, doses as high as you've already taken haven't really been studied. It would make sense to monitor your platelet count at high doses because of the numerous reports of thrombocytopenia.

Some people tolerate high doses a little too well!

Br J Psychiatry. 1991 Jun;158:856-7.

Dependence on monoamine oxidase inhibitors in high dose.

Vartzopoulos D, Krull F.
Universitats-Nervenklinik, Koln.

A 37-year-old woman with a personality disorder and chronic dysthymia developed a dependence on MAOIs. She ingested 440 mg tranylcypromine daily without any side-effects while taking no dietary precautions.

Regards,
Ed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:426583
URL: http://www.dr-bob.org/babble/20041206/msgs/427151.html